Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What causes abdominal pain while sitting and standing?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
I am having LUQ abd. pain, often with left flank pain. Occurs while standing or sitting. Putting pressure on the areas help. No fever, +migraine last 6 days.
Posted Thu, 20 Mar 2014 in Abdominal Pain
Answered by Dr. Ashish Verma 1 hour later
If I were a physician treating you, I'd like to know: age/any nausea, vomiting?/How long have you had this symptom? previous abdominal surgeries? any recent trauma/weight loss? You may have kidney stone, or inflammation of pancreas, stomach or intestine. see a doctor for a CT of abdomen if this persists.
Above answer was peer-reviewed by
Follow-up: What causes abdominal pain while sitting and standing? 22 hours later
Age 50. No nausea/vomitting/fever. No trauma, some weight loss but is intentional. This has been going on for at least 2 months or more.
Answered by Dr. Ashish Verma 49 minutes later
Brief Answer: can be gastritis or kidney stone Detailed Answer: Hi, Thanks for writing to HCM. This is Dr. Ashish Verma, a general surgeon, answering to your query. There is two possibilities for your pain....gastritis and stone in left kidney.... Get an ultrasound of the abdomen to get to a diagnosis as stones are easily seen on usg. If the scan is normal...its gastritis then...and then you need to start on a ppi tab like pantaprazole. Hope, that I have answered to all your queries. If you have further queries, I will be glad to answer them. Get well soon. Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor